# SDR CJPA20170104001

- Difficulty date: January 4, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N111P
- Make and model: Amd FALCON900B
- Aircraft serial: 117
- Aircraft time: 8,775 hours, 3,612 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Fan
- Part number: 10089782105
- Part serial: TB5573
- Condition: Failed
- Location: Iru
- Part time: 8,775 hours, 3,612 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

AT FL30, THE PILOT REPORTED SMOKE IN THE COCKPIT.  DECLARED AN EMERGENCY AND DIVERTED.   NOTICED THE SMOKE WENT AWAY AND AFTER DESCENDING TO FL15, CANCELED THE EMERGENCY. 
PROBLEM WAS THE BLOWER MOTOR ON THE NR 1 IRU.   NO C/B’S TRIPPED, AND NO SYSTEMS WERE COMPROMISED.
